# SDR S84A006

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL BYPASS LIGHT ILLUMINATED, SHUTDOWN ENGINE PER AFM.  DEFERRED AS PER MEL 79-2 ACCOMPLISHED DPPG 79-2.  NO CONTAMINANTS FOUND ON INSPECTION OF OIL FILTER FILTER NEED TO BE INSPECTED EVERY 12 FLIGHT HOURS.  (M)
